MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION

SMITHS MEDICAL ASD, INC. CADD SOLIS VIP PUMP; PUMP, INFUSION
Model Number 2120
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that internal system delivery accuracy testing, an anomaly was noted on a smiths medical cadd solis vip pump.The reporter indicated that an anomaly was observed of system delivery beyond the test population, the air in line detector (aild) was found to be loose, but also protruding further from the chassis of the pump than allowed by the gauge used.In addition, during this testing, shim study showed that the distance the aild sticks out impacted system delivery accuracy.No adverse effects were reported.

Brand Name
CADD SOLIS VIP PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8981106
Report Number3012307300-2019-04644
Device Sequence Number305045
Product Code FRN
UDI-Device Identifier15019517150568
UDI-Public15019517150568
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2120
Device Catalogue Number21-2120-0105-231
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1